# SDR CALA2022070801687

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 78,564 hours, 30,483 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008224600
- Condition: Cracked
- Location: Lh Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FR 68, STGR 22 WEB, HORIZONTAL FLANGE RADIUS AFT SIDE OF FRAM E, HAS A CRACK INDICATION AT LOWER SURFACE 1.25" LONG, FROM BELO W RADIUS INTO INBD CAP, TO OTBD DIRECTION. GENERATED BY V061671 ON HAECO LCQ NR 9294408/30408 CCOMPLISH INITIAL INSPECTIONS ON FRAME REPAIR AT LH FR68 STR22LH ORE THE AIRCRAFT REACHES 47,883 TOTAL AIRCRAFT FLIGHT CYCLES. PE CYCLES THEREAFTER." INSP: LC-19 PER PART 2A OF THE LATEST REVISION OF ECRA 5341-01320 ON OR BEF RFORM REPEAT INSPECTIONS NOT TO EXCEED INTERVALS OF 3,400 FLIGHT PERFORMED INTERIM REPAIR ON LH FR68 STR22LH PER ECRA 5341-01320. PER PART 1.2 OF ECRA GENERATE DIP LOGPAGE TO READ AS FOLLOWS "A ADD EMP:V929087 REF ECRA 5341-01320 PER PART 1.2 DIP CREATED TO "ACCOMPLISH TOMC-APPROVAL FROM SC1ELBYC COMMENT INITIAL INSP ON FRAME REPAIR AT LH FR68 STR22LH PER PART 2A OF THE LATEST REV OF ECRA 5341-01320 ON OR BEFORE A/C REACHES 47,883 TOTAL A/C FC.  PERFORM REPEAT INSP NOT TO EXCEED INTERVALS OF 3,400 FC THEREAFTER.  TOMC APPROVES DIP". QC QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
